Extension functors on the category of A -solvable abelian groups

Ulrich F. Albrecht

Czechoslovak Mathematical Journal (1991)

  • Volume: 41, Issue: 4, page 685-694
  • ISSN: 0011-4642

How to cite

top

Albrecht, Ulrich F.. "Extension functors on the category of $A$-solvable abelian groups." Czechoslovak Mathematical Journal 41.4 (1991): 685-694. <http://eudml.org/doc/13962>.

@article{Albrecht1991,
author = {Albrecht, Ulrich F.},
journal = {Czechoslovak Mathematical Journal},
keywords = {category of -solvable groups; abelian groups; extension functors; slender groups},
language = {eng},
number = {4},
pages = {685-694},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Extension functors on the category of $A$-solvable abelian groups},
url = {http://eudml.org/doc/13962},
volume = {41},
year = {1991},
}

TY - JOUR
AU - Albrecht, Ulrich F.
TI - Extension functors on the category of $A$-solvable abelian groups
JO - Czechoslovak Mathematical Journal
PY - 1991
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 41
IS - 4
SP - 685
EP - 694
LA - eng
KW - category of -solvable groups; abelian groups; extension functors; slender groups
UR - http://eudml.org/doc/13962
ER -

References

top
  1. Albrecht U., Endomorphism rings and A -projective torsion-free groups;, Abelian Group Theory, Honolulu 1983, Springer LNM 1006 (1983); 209-227. (1983) Zbl0516.20031MR0722620
  2. Albrecht U., Baer's Lemma and Fuchs' Problem 84a;, Trans. Amer. Math. Soc. 293 (1986); 565-582. (1986) Zbl0592.20058MR0816310
  3. Albrecht U., 10.1090/S0002-9939-1988-0938637-8, Proc. Amer. Math. Soc. 103 (1988); 21-26. (1988) Zbl0646.20042MR0938637DOI10.1090/S0002-9939-1988-0938637-8
  4. Albrecht U., 10.1090/conm/087/995270, Abelian Group Theory, Perth 1987; Contemporary Mathematics, Vol. 87; American Mathematical Society; Providence (1987); 117-132. (1987) MR0995270DOI10.1090/conm/087/995270
  5. Albrecht U., Endomorphism rings of faithfully flat abelian groups;, to appear in Resultate der Mathematik. Zbl0709.20031MR1052585
  6. Arnold D., Lady I.., 10.1090/S0002-9947-1975-0417314-1, Trans. Amer. Math. Soc. 211 (1975); 225-237. (1975) Zbl0329.20033MR0417314DOI10.1090/S0002-9947-1975-0417314-1
  7. Arnold D., Murley C., 10.2140/pjm.1975.56.7, Pac. J. of Math. 56 (1975); 7-20. (1975) Zbl0337.13010DOI10.2140/pjm.1975.56.7
  8. Dugas M., Göbel R., Every cotorsion-free ring is an endomorphism ring;, Proc. London Math. Soc. 45 (1982); 319-336. (1982) Zbl0506.16022MR0670040
  9. Fuchs L., Infinite Abelian Groups, Vol. I and II, Academic Press; London, New York (1970/73). (1970) Zbl0209.05503MR0255673
  10. Jans J., Rings and Homology;, Reinhold-Winston; New York (1979). (1979) Zbl0141.02901
  11. MacLane S., Homology;, Academic Press; London, New York (1963). (1963) Zbl0133.26502MR0156879
  12. Rotman J., An Introduction to Homological Algebra;, Academic Press; London, New York (1982). (1982) Zbl1157.18001MR0538169
  13. Richman F., Walker E., 10.2140/pjm.1977.71.521, Pac. J. of Math. 71 (2) (1977); 521-535. (1977) Zbl0354.18018MR0444742DOI10.2140/pjm.1977.71.521

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.